Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 31, NWS Tallahassee, FL

March 4, 200726 counties in Georgia; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Mar 4, 2007, 2:12 PM EST for 26 counties in Georgia; 16 counties in Florida. It took effect at Mar 5, 2007, 10:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2007, 2:12 PM EST (19:12 UTC)
In effect from
Mar 5, 2007, 10:00 AM EST
Expired
Mar 5, 2007, 8:00 PM EST
In force
10 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 61 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2680 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 041912
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EST SUN MAR 4 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
TODAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST TODAY FOR
ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT ON MONDAY AFTERNOON FOR THE
SAME AREAS AS ABOVE AND ALSO FOR THE SAME REASONS...

...A FIRE WEATHER WATCH IS NOW IN EFFECT ON TUESDAY AFTERNOON FOR 
THE SAME AREAS AS ABOVE AND ALSO FOR THE SAME REASONS...

.DISCUSSION...A STRONG AND DRY RIDGE OF HIGH PRESSURE WILL CONTINUE
TO FUNNEL EXTREMELY DRY AIR INTO THE REGION THROUGH TUESDAY...WITH
RED FLAG CONDITIONS EASILY REACHED OVER NORTH FLORIDA AND SOUTHWEST
AND SOUTH CENTRAL GEORGIA EACH DAY. OVER SOUTHEAST ALABAMA THE KBDI
DROUGHT INDEX REMAINS TOO LOW FOR RED FLAG CRITERIA TO BE ATTAINED
AT THIS TIME. AS THE RIDGE OF HIGH PRESSURE MOVES OFF THE EASTERN
SEABOARD ON WEDNESDAY...LOW LEVEL MOISTURE WILL INCREASE ACROSS
THE REGION.


FLZ007-009>019-026>029-034-050100-
/O.UPG.KTAE.FW.A.0028.070305T1600Z-070306T0100Z/
/O.NEW.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/
/O.NEW.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/
/O.CON.KTAE.FW.W.0030.000000T0000Z-070305T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
212 PM EST SUN MAR 4 2007 /112 PM CST SUN MAR 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-050100-
/O.UPG.KTAE.FW.A.0028.070305T1600Z-070306T0000Z/
/O.NEW.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/
/O.NEW.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/
/O.CON.KTAE.FW.W.0030.000000T0000Z-070305T0100Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
212 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. VERY RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

17-GOULD
4 follow-up statements
000 
WWUS82 KTAE 050136
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
836 PM EST SUN MAR 4 2007

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY FOR SOUTHWEST AND SOUTH CENTRAL
GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE
HUMIDITY...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR THE SAME AREA FOR LOW RELATIVE 
HUMIDITY...

.DISCUSSION...A VERY DRY AIRMASS WILL CONTINUE ACROSS THE REGION
THROUGH TUESDAY...WITH RED FLAG CONDITIONS EASILY REACHED OVER
NORTH FLORIDA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA EACH DAY.
OVER SOUTHEAST ALABAMA THE KBDI DROUGHT INDEX REMAINS TOO LOW FOR
RED FLAG CRITERIA TO BE MET AT THIS TIME. AS THE RIDGE OF HIGH
PRESSURE MOVES OFF THE EASTERN SEABOARD ON WEDNESDAY...LOW LEVEL
MOISTURE WILL INCREASE ACROSS THE REGION.

FLZ007-009>019-026>029-034-GAZ120>131-142>148-155>161-051200-
/O.CON.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/
/O.CON.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
836 PM EST SUN MAR 4 2007 /736 PM CST SUN MAR 4 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ MONDAY  FOR SOUTHWEST AND SOUTH CENTRAL
GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE FOR LOW RELATIVE
HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR THE SAME AREA FOR LOW RELATIVE 
HUMIDITY...

THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT BETWEEN 10 AM AND
11 AM EST (9 AM AND 10 AM CST)...THEN FALL BELOW 25 PERCENT BY EARLY
AFTERNOON. THE RELATIVE HUMIDITY WILL REMAIN BELOW 25 PERCENT FOR
4 OR MORE CONSECUTIVE HOURS MONDAY AFTERNOON. SIMILAR CONDITIONS
ARE POSSIBLE ON TUESDAY...WHICH IS WHY A FIRE WEATHER WATCH HAS
BEEN ISSUED.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FOURNIER
000 
WWUS82 KTAE 050825
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
325 AM EST MON MAR 5 2007

...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM EST /9 AM CST/
TO 8 PM EST /7 PM CST/ TODAY FOR THE FLORIDA BIG BEND AND
EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM EST
TODAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN
PANHANDLE...

...A FIRE WEATHER WATCH IS NOW IN EFFECT FOR TUESDAY AFTERNOON FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA...

.DISCUSSION...A VERY DRY AIRMASS WILL CONTINUE ACROSS THE REGION
THROUGH TUESDAY...WITH RED FLAG CONDITIONS EASILY REACHED OVER
NORTH FLORIDA AND SOUTH GEORGIA EACH DAY. OVER SOUTHEAST ALABAMA
THE KBDI REMAINS TOO LOW FOR RED FLAG CRITERIA TO BE MET AT THIS
TIME. IT SHOULD REMAIN DRY ENOUGH FOR RED FLAG CONDITIONS TO BE
REALIZED IN NORTH FLORIDA AGAIN ON WEDNESDAY AND POSSIBLY THURSDAY
AS WELL. AS THE RIDGE OF HIGH PRESSURE MOVES OFF THE EASTERN
SEABOARD...LOW LEVEL MOISTURE WILL GRADUALLY INCREASE ACROSS THE
REGION WITH SLIGHT CHANCES FOR RAIN RETURNING TO THE FORECAST BY
FRIDAY.

FLZ007-009>019-026>029-034-052030-
/O.EXT.KTAE.FW.W.0031.070305T1500Z-070306T0100Z/
/O.CON.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
325 AM EST MON MAR 5 2007 /225 AM CST MON MAR 5 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM EST /9 AM CST/ THIS
MORNING TO 8 PM EST /7 PM CST/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING IS IN EFFECT DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

GAZ120>131-142>148-155>161-052030-
/O.EXT.KTAE.FW.A.0029.070306T1700Z-070306T2300Z/
/O.CON.KTAE.FW.W.0031.070305T1600Z-070306T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
325 AM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EST THIS EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT TUESDAY AFTERNOON...

THE RED FLAG WARNING IS IN EFFECT DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

18-WOOL
000 
WWUS82 KTAE 051951
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EST MON MAR 5 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
TONIGHT FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST TONIGHT FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/ 
TUESDAY MORNING THROUGH 7 PM EST /6 PM CST/ TUESDAY EVENING FOR
ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST TUESDAY
THROUGH 6 PM EST TUESDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL
GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35
PERCENT...

.DISCUSSION...THE RED FLAG WARNING FOR TODAY HAS ALREADY VERIFIED
ACROSS OUR FLORIDA ZONES AND IS WELL ON ITS WAY TO VERIFYING IN
GEORGIA AS WELL. THE CURRENT DRY AIRMASS WILL PERSIST ACROSS THE
REGION TOMORROW WITH RED FLAG CONDITIONS EXPECTED IN OUR FLORIDA
AND GEORGIA ZONES...WHILE THE KBDI REMAINS FAR TOO LOW FOR RED
FLAG CONDITIONS TO OCCUR IN SOUTHEAST ALABAMA. THOUGH AN INCREASE
IN LOW LEVEL MOISTURE IS EXPECTED ON WEDNESDAY...RED FLAG
CONDITIONS WILL STILL BE POSSIBLE ACROSS INLAND PORTIONS OF OUR
FLORIDA ZONES. AS THE RIDGE MOVES OFF TO THE EAST LOW LEVEL
MOISTURE IS EXPECTED TO INCREASE WITH A SLIGHT CHANCE FOR RAIN
RETURNING TO THE AREA BY FRIDAY.

FLZ007-009>011-013-016>019-026>029-034-060100-
/O.UPG.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/
/O.NEW.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/
/O.NEW.KTAE.FW.A.0030.070307T1800Z-070308T0000Z/
/O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
251 PM EST MON MAR 5 2007 /151 PM CST MON MAR 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 
PERCENT...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-060100-
/O.UPG.KTAE.FW.A.0029.070306T1600Z-070307T0000Z/
/O.NEW.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/
/O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/
BAY-GULF-FRANKLIN-
251 PM EST MON MAR 5 2007 /151 PM CST MON MAR 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 
PERCENT...
...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM
EST /6 PM CST/ TUESDAY DUE TO EXPECTED LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GAZ120>131-142>148-155>161-060100-
/O.UPG.KTAE.FW.A.0029.070306T1700Z-070306T2300Z/
/O.NEW.KTAE.FW.W.0032.070306T1700Z-070306T2300Z/
/O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0000Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
251 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST TUESDAY DUE
TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

MANNING
000 
WWUS82 KTAE 060010
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EST MON MAR 5 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND
DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM EST /10 AM CST/
TUESDAY MORNING THROUGH 7 PM EST /6 PM CST/ TUESDAY EVENING FOR
ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON EST TUESDAY
THROUGH 6 PM EST TUESDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL
GEORGIA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW
25 PERCENT...

...A FIRE WEATHER WATCH IS NOW IN EFFECT WEDNESDAY AFTERNOON FOR
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW
35 PERCENT...

.DISCUSSION...THE CURRENT DRY AIRMASS WILL PERSIST ACROSS THE
REGION TUESDAY WITH RED FLAG CONDITIONS EXPECTED IN OUR FLORIDA
AND GEORGIA ZONES...WHILE THE KBDI REMAINS FAR TOO LOW FOR RED
FLAG CONDITIONS TO OCCUR IN SOUTHEAST ALABAMA. THOUGH AN INCREASE
IN LOW LEVEL MOISTURE IS EXPECTED ON WEDNESDAY...RED FLAG
CONDITIONS WILL STILL BE POSSIBLE ACROSS INLAND PORTIONS OF OUR
FLORIDA ZONES. AS THE RIDGE MOVES OFF TO THE EAST...LOW LEVEL
MOISTURE IS EXPECTED TO INCREASE WITH A SLIGHT CHANCE FOR RAIN
RETURNING TO THE AREA BY FRIDAY.

GAZ120>131-142>148-155>161-061230-
/O.EXP.KTAE.FW.W.0031.000000T0000Z-070306T0000Z/
/O.CON.KTAE.FW.W.0032.070306T1700Z-070306T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
710 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
TUESDAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

FLZ007-009>011-013-016>019-026>029-034-061230-
/O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/
/O.CON.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/
/O.CON.KTAE.FW.A.0030.070307T1800Z-070308T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
710 PM EST MON MAR 5 2007 /610 PM CST MON MAR 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST
/10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-061230-
/O.CON.KTAE.FW.W.0031.000000T0000Z-070306T0100Z/
/O.CON.KTAE.FW.W.0032.070306T1600Z-070307T0000Z/
BAY-GULF-FRANKLIN-
710 PM EST MON MAR 5 2007 /610 PM CST MON MAR 5 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST /10 AM CST/
TO 7 PM EST /6 PM CST/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM EST
/10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR ARE EXPECTED TO OCCUR. LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 4, 9:45 AM EST, 4 hours 27 minutes earlier.

Area forecast discussion, Mar 4, 9:45 AM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EST SUN MAR 4 2007

.SYNOPSIS...
14Z WATER VAPOR AND H4 RUC ANALYSIS SHOW AN EASTERN TROUGH/WESTERN
RIDGE CONFIGURATION TO THE UPPER PATTERN ACROSS THE CONUS. THE
EASTERN TROUGH IS RATHER STRETCHED OUT WITH THE MAIN AXIS FROM THE
NORTHEAST TO THE MID-ATLANTIC REGION AND THEN SOUTHWEST INTO THE
LOWER MISSISSIPPI VALLEY AND TEXAS. AT THE SURFACE...HIGH PRESSURE
CENTERED TO OUR WEST CONTINUES TO NOSE EAST INTO THE REGION. WEAK
COLD FRONT HAS MADE AN UNEVENTFUL PASSAGE ACROSS THE CWA THIS
MORNING BRINGING A BIT STRONGER NORTHERLY FLOW AND EVEN DRIER LOW
LEVEL AIRMASS TO THE REGION.

&&

.DISCUSSION...
AS MENTIONED ABOVE...COLD FRONT HAS PASSES SOUTH INTO THE COASTAL
WATERS THIS MORNING WITH VERY DRY LOW LEVEL AIR NOW FILTERING INTO
THE CWA FROM THE NORTH AND NORTHWEST. THIS DRY AIR WILL COMBINE WITH
TEMPERATURES RISING THROUGH THE 50S LATE THIS MORNING AND EARLY
AFTERNOON TO RESULT IN WIDESPREAD RED FLAG CONDITIONS FOR SOUTHWEST
AND SOUTH-CENTRAL GEORGIA AND DOWN INTO ALL OF OUR FLORIDA ZONES.
THIS LOOKS TO BE A THEME FOR BOTH MONDAY AND TUESDAY AS WELL...WITH
THE DRY AIR REMAINING IN PLACE AND TEMPERATURES SLOWLY CLIMBING BACK
INTO THE LOWER 70S.

EXERCISE CAUTION CONDITIONS WERE HIGHLIGHTED IN THE COASTAL FORECAST
FOR BOTH THE NEARSHORE AND OFFSHORE LEGS. AS THE COLDFRONT HAS BEEN
CROSSING THE WATERS THIS MORNING WINDS HAVE COME UP TO AROUND
ADVISORY LEVEL AND GUSTS ABOVE ADVISORY LEVELS. WILL UPDATE TO SMALL
CRAFT ADVISORY FOR WINDS FOR THE REMAINDER OF THE DAY...THEN BACK
DOWN TO CAUTION FOR THE EVENING AS HIGH PRESSURE PUSHES CLOSER TO
THE WATERS. WITH THE OFFSHORE FLOW...SEAS SHOULD REMAIN BELOW
ADVISORY LEVELS ACROSS ALL LEGS THROUGH THE AFTERNOON.

MAIN CONCERN WITH THIS FORECAST PACKAGE WILL CONTINUE TO BE THE
CHANCE FOR SUB-FREEZING TEMPERATURES ACROSS PORTIONS OF THE FORECAST
AREA AFTER MIDNIGHT TONIGHT. LATEST GUIDANCE CONTINUES TO INDICATE
NORMALLY COLDER LOCATIONS REACHING THE UPPER 20S FOR A SHORT TIME
TOWARD SUNRISE MONDAY. THE QUESTION WILL REMAIN HOW FAST THE LOW
LEVELS DECOUPLE AND ALLOW THE WINDS TO SUBSIDE. AT THIS POINT WILL
BE KEEPING THE THEME OF LAST NIGHTS FORECAST OF A SLOWER DECLINE IN
TEMPERATURES THIS EVENING AS WINDS/MIXING REMAIN UP. WITH THIS
SCENARIO...TEMPERATURES WILL LIKELY ONLY GO BELOW FREEZING FOR 2 TO
4 HOURS VERY LATE TONIGHT AND EARLY MONDAY MORNING.

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE ENTIRE TAF PERIOD WITH ONLY A
FEW WISPS OF CIRRUS FROM TIME TO TIME. WINDS WILL BE A BIT GUSTY
(GENERALLY 10 TO 15 KNOTS) THIS AFTERNOON...BUT WILL DECREASE TOWARD
SUNSET THIS EVENING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     RED FLAG WARNING FROM 12 PM TO 6 PM EST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 11 AM EST /10 AM CST/ THIS MORNING TO 8
     PM EST /7 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES:
     BAY...CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY ALL LEGS UNTIL 5 PM EST / 4 PM CST THIS
     AFTERNOON.

&&

MROCZKA
Hazardous weather outlook, Mar 4, 5:42 AM EST, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
542 AM EST SUN MAR 4 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-051045-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
542 AM EST SUN MAR 4 2007 /442 AM CST SUN MAR 4 2007/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO SEVERE WEATHER IS EXPECTED. IN THE WAKE OF A DRY COLD
FRONT...BREEZY AND DRY CONDITIONS WILL DEVELOP ACROSS THE REGION
TODAY THAT WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT MAY
DEVELOP. LATER TONIGHT...HIGH PRESSURE WILL SETTLE OVER THE REGION
AND CREATE CLEAR SKIES AND NEAR CALM WINDS. THIS WILL ALLOW
TEMPERATURES TO DIP BELOW FREEZING ACROSS INLAND AREAS TOWARD
MORNING. A LIGHT FREEZE IS POSSIBLE WITH MINIMUM TEMPERATURES IN
THE UPPER 20S TO NEAR 30 DEGREES AWAY FROM THE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED. HIGH PRESSURE WILL REMAIN IN
CONTROL OF THE REGION UNTIL THURSDAY WHEN A WEAK DISTURBANCE WILL
PROVIDE FOR A CHANCE OF SHOWERS. THE NEXT COLD FRONT WILL APPROACH
THE REGION ON SATURDAY...BUT AT THIS TIME ONLY ISOLATED THUNDERSTORMS
ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 11:18 PM ESTFreeze WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more16 hr
Mar 4, 2:12 PM ESTFire Weather WatchTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more25 hr
Mar 4, 2:55 PM ESTFreeze WarningTAEBaker, Calhoun, Clay, Decatur, Dougherty, Early and 8 more17 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.